Translator Disclaimer
2014 Spanning tree congestion of planar graphs
Hiu Law, Siu Leung, Mikhail Ostrovskii
Involve 7(2): 205-226 (2014). DOI: 10.2140/involve.2014.7.205

Abstract

This paper is devoted to estimates of the spanning tree congestion for some planar graphs. We present three main results: (1) We almost determined (up to ±1) the maximal possible spanning tree congestion for planar graphs. (2) The value of congestion indicator introduced by Ostrovskii [Discrete Math. 310, 1204–1209] can be very far from the value of the spanning tree congestion. (3) We find some more examples in which the congestion indicator can be used to find the exact value of the spanning tree congestion.

Citation

Download Citation

Hiu Law. Siu Leung. Mikhail Ostrovskii. "Spanning tree congestion of planar graphs." Involve 7 (2) 205 - 226, 2014. https://doi.org/10.2140/involve.2014.7.205

Information

Received: 19 March 2013; Revised: 2 July 2013; Accepted: 3 July 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1280.05020
MathSciNet: MR3133720
Digital Object Identifier: 10.2140/involve.2014.7.205

Subjects:
Primary: 05C05
Secondary: 05C10, 05C35

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.7 • No. 2 • 2014
MSP
Back to Top